# SDR ASAA2023052443359

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,291 hours, 13,686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 007474
- Condition: Faulty
- Location: Cockpit
- Part time: 46,285 hours, 13,683 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FO SIDE CDU WENT BLANK FOR APPROX 10 SECONDS, THEN A TEST SCREEN DISPLAYED FOR ABOUT A SECOND FOLLOWED BY A RETURN TO NORMAL CDU OPS. GROUNDED - YES. LAST LEG BOTH FMC'S FAULTED R/H MCDU. RMVD & RPLCD FO'S MCDU REF B737-800 AMM 34-61-01.
